# SDR IPXA1566647

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101253
- Condition: Dented
- Location: Bs 660 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LOWER FWD CARGO PIT FRAME AT BS 660 BETWEEN STRINGER 24R AND 25R, IS DENTED ON INBD FREE FLANGE CUT OUT DAMAGE. FABRICATED AND INSTALLED REPAIR ANGLES SHEER TIE AND STRINGER CLIPS IAW SRM 53-00-07-2R 5 DETAIL III AND EA 110434 IR
